# SDR AALA991715

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000308
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - FLT 775 - AFTER TAKEOFF FROM DCA, COCKPIT AND CABIN FILLED WITH SMOKE.  DIVERTED AND LANDED IAD WITHOUT INCIDENT.  REPLACED OVEN IN FIRST CLASS GALLEY.  RAN APU AND ENGINE WITH BOTH PACKS IN FULL OPERATION.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
